# SDR FDEA201007082406

- Difficulty date: July 8, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 35,953 hours, 31,138 cycles
- Engine: Ge CF680
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: A553713922201
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB T/E PANEL ATTACH ANGLEAT RT SIDE HAS APPROX  2 SQ INCH OF   VISIBLE CORROSION BETWEEN RIB 9 AND AT RIB 10 AT STA 286 AND 309 (2 EA   LOCATIONS) BETWEEN RIB.  REMOVED CORROSION FROM VERTICAL STAB T/E PANEL  ATTACH ANGLE RT SIDE BETWEEN RIB 9 AND RIB 10 IAW SRM 51-74-10, PAG 201. CHECKED LIMITS IAW SRM 55--30-00, PAGE 104 FOUND TO BE OUT OF LIMITS. REPAIRED VETICAL IAW SRM 55-31-21, FIG 203, PAGE 217/218.
